# SDR FDEA201602090491

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 85,780 hours, 36,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: NCA60442531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, STATION 595 BULKHEAD T CAP VERTICAL LEG AT LONGERON 39R HAS A .300 INCH CRACK AT THE LOWER FASTENER.  REPAIRED T CAP IAW EA 8-5310-T0323071 P1.
